Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 255, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 20, 2012, 4:00 PM CDT for Wichita County, Wilbarger County, Texas; Tillman County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2012, 4:00 PM CDT (21:00 UTC)
- Expired
- May 20, 2012, 4:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Tillman County, OK, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 8 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 4:26 PM CDT | HAIL 1 | 3 S Davidson, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
178 WUUS54 KOUN 202100 SVROUN OKC141-TXC485-487-202145- /O.NEW.KOUN.SV.W.0255.120520T2100Z-120520T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 400 PM CDT SUN MAY 20 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... TILLMAN COUNTY IN OKLAHOMA... EXTREME NORTHWESTERN WICHITA COUNTY IN TEXAS... EXTREME NORTHEASTERN WILBARGER COUNTY IN TEXAS... * UNTIL 445 PM CDT * AT 400 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DAVIDSON...MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... FREDERICK...DAVIDSON...HOLLISTER AND OKLAUNION. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3447 9892 3409 9875 3414 9924 3433 9926 TIME...MOT...LOC 2100Z 265DEG 10KT 3423 9916 $$ MBS
3 follow-up statements
917 WWUS54 KOUN 202110 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 410 PM CDT SUN MAY 20 2012 OKC141-TXC485-487-202145- /O.CON.KOUN.SV.W.0255.000000T0000Z-120520T2145Z/ TILLMAN OK-WICHITA TX-WILBARGER TX- 410 PM CDT SUN MAY 20 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR TILLMAN...EXTREME NORTHWESTERN WICHITA AND EXTREME NORTHEASTERN WILBARGER COUNTIES... AT 410 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST WEST OF DAVIDSON...MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... FREDERICK...DAVIDSON AND HOLLISTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3416 9916 3428 9921 3447 9892 3409 9875 TIME...MOT...LOC 2110Z 264DEG 10KT 3423 9914 $$ MBS
322 WWUS54 KOUN 202121 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 421 PM CDT SUN MAY 20 2012 OKC141-TXC485-487-202145- /O.CON.KOUN.SV.W.0255.000000T0000Z-120520T2145Z/ TILLMAN OK-WICHITA TX-WILBARGER TX- 421 PM CDT SUN MAY 20 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR TILLMAN...EXTREME NORTHWESTERN WICHITA AND EXTREME NORTHEASTERN WILBARGER COUNTIES... AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DAVIDSON...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... DAVIDSON AND HOLLISTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3415 9911 3426 9915 3447 9892 3409 9875 TIME...MOT...LOC 2120Z 272DEG 13KT 3422 9910 $$ MBS
002 WWUS54 KOUN 202131 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 431 PM CDT SUN MAY 20 2012 OKC141-TXC485-487-202145- /O.CON.KOUN.SV.W.0255.000000T0000Z-120520T2145Z/ TILLMAN OK-WICHITA TX-WILBARGER TX- 431 PM CDT SUN MAY 20 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR EXTREME SOUTHWESTERN TILLMAN...EXTREME NORTHWESTERN WICHITA AND EXTREME NORTHEASTERN WILBARGER COUNTIES... AT 426 PM CDT...EMERGENCY MANAGEMENT REPORTED QUARTER SIZE HAIL 3 MILES SOUTH OF DAVIDSON. THIS STORM WAS LOCATED NEAR DAVIDSON...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... DAVIDSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3416 9912 3426 9914 3431 9894 3411 9887 TIME...MOT...LOC 2127Z 274DEG 12KT 3422 9907 $$ MBS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:46 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 20, 2:46 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 246 PM CDT SUN MAY 20 2012 .DISCUSSION... AS WE TRANSITION TO NORTHWEST FLOW WITH FAR SOUTHERN PORTION OF PLAINS TROUGH PROGRESSING EASTWARD ACROSS KANSAS...SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOP ACROSS CENTRAL OKLAHOMA INTO THE EARLY EVENING. ADDITIONAL STORM DEVELOPMENT POSSIBLE ACROSS NORTH-CENTRAL OKLAHOMA NEAR DIFFERENTIAL HEATING BOUNDARY...AND ALSO ACROSS FAR SOUTHERN OKLAHOMA AND NORTH TEXAS NEAR MAIN FRONTAL BOUNDARY. OVERALL UPPER SUPPORT NOT ALL THAT GREAT AND MOST OF THE REGION HAS BEEN AFFECTED BY DAYTIME CLOUD COVER. MOSTLY SUNNY AND UNSTABLE REGION ACROSS THE RED RIVER VALLEY OF SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA WILL NEED TO BE MONITORED...BUT SUBSIDENCE ON SOUTHERN/DOWNSTREAM PERIPHERY OF STORM COMPLEX EVIDENT IN SATELLITE TRENDS. WILL KEEP POPS GOING TOMORROW AND TOMORROW NIGHT WITH MAIN BOUNDARY NEAR SOUTHERN AND WESTERN PORTIONS OF CWA...WITH POPS MAINLY CONFINED TO WESTERN/SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. WARMING TREND AND RETURN TO SOUTHERLY WIND DURING THE WEEK EXPECTED WITH DRY FORECAST AFTER MONDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 58 79 59 85 / 40 10 10 10 HOBART OK 59 78 61 87 / 30 20 10 10 WICHITA FALLS TX 65 83 62 90 / 30 30 10 10 GAGE OK 51 78 59 89 / 20 20 10 10 PONCA CITY OK 54 77 53 82 / 20 10 10 10 DURANT OK 66 85 60 86 / 40 30 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/11
Hazardous weather outlook, May 20, 11:55 AM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT SUN MAY 20 2012
OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT SUN MAY 20 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
A FEW MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS LATE THIS AFTERNOON
AND EVENING.
DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO DEVELOP ACROSS WEST CENTRAL AND CENTRAL OKLAHOMA THROUGH
THE MID AFTERNOON HOURS. LIMITED INSTABILITY WILL KEEP STORMS
BELOW SEVERE LEVELS...BUT A FEW STORMS WILL PRODUCE SMALL HAIL...
FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL.
SUNSHINE AND BETTER INSTABILITY ACROSS THE SOUTHERN THIRD OF
OKLAHOMA AND WESTERN NORTH TEXAS MAY RESULT IN ISOLATED TO
WIDELY SCATTERED STORMS BY LATE AFTERNOON. A WEAK COLD FRONT
AND DIFFERENTIAL HEATING MAY HELP WITH THE DEVELOP OF
STORMS...BUT LARGE SCALE FORCING WILL BE WEAK AT BEST. IF
STORMS CAN FORM...A FEW MAY PRODUCE HAIL TO THE SIZE OF
QUARTERS ALONG WITH GUSTY WINDS AND HEAVY RAIN. STORM
INTENSITY WILL DECREASE BY THE MID-EVENING.
PROBABILITY TABLE... VALID THROUGH 700 AM CDT MONDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS CHANCES WILL PERSIST MONDAY AS THE FRONT STALLS ACROSS
SOUTHERN OKLAHOMA ON MONDAY AND THEN BEGINS TO RETREAT
BACK TO THE NORTH MONDAY NIGHT. THE RISK OF SEVERE WEATHER IS
RELATIVELY LOW.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
5 AM MONDAY.In the hours before
Special weather statement, May 20, 10:13 AM CDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1013 AM CDT SUN MAY 20 2012 OKZ024-201545- CANADIAN OK- 1013 AM CDT SUN MAY 20 2012 ...SPECIAL WEATHER STATEMENT... AT 1009 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF COGAR...MOVING NORTHEAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... FREQUENT LIGHTNING... LOCATIONS IMPACTED INCLUDE... EL RENO AND UNION CITY. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. LAT...LON 3544 9780 3538 9791 3542 9822 3561 9802 TIME...MOT...LOC 1509Z 231DEG 10KT 3543 9809
Special weather statement, May 20, 10:55 AM CDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1055 AM CDT SUN MAY 20 2012 OKZ025-201630- OKLAHOMA OK- 1055 AM CDT SUN MAY 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKLAHOMA COUNTY UNTIL 1130 AM CDT... AT 1054 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR THE VILLAGE...MOVING EAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... FREQUENT CLOUD TO GROUND LIGHTNING... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. LAT...LON 3547 9737 3554 9758 3563 9756 3562 9728 TIME...MOT...LOC 1554Z 278DEG 13KT 3556 9751
Special weather statement, May 20, 11:22 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1122 AM CDT SUN MAY 20 2012 OKZ024-201700- CANADIAN OK- 1122 AM CDT SUN MAY 20 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CANADIAN COUNTY UNTIL 1200 PM CDT... AT 1118 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EL RENO... MOVING EAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... FREQUENT CLOUD TO GROUND LIGHTNING... SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. LAT...LON 3549 9767 3548 9795 3559 9800 3568 9773 TIME...MOT...LOC 1618Z 252DEG 15KT 3554 9793
Special weather statement, May 20, 3:33 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
333 PM CDT SUN MAY 20 2012
OKZ037-TXZ085-202115-
TILLMAN OK-WILBARGER TX-
333 PM CDT SUN MAY 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TILLMAN AND
WILBARGER COUNTIES UNTIL 415 PM CDT...
AT 330 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FARGO...
MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
VERNON...DAVIDSON...FARGO...HARROLD AND OKLAUNION.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3436 9924 3434 9923 3435 9919 3438 9920
3446 9905 3405 9896 3404 9933 3428 9938
TIME...MOT...LOC 2030Z 245DEG 12KT 3423 9926
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 3:33 PM CDT | Special Weather Statement | OUN | Wilbarger | 42 min |
| May 20, 4:39 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 42 min |
| May 20, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 48 min |
| May 20, 5:36 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Wichita, Wilbarger | 33 min |
| May 20, 5:44 PM CDT | Special Weather Statement | OUN | Baylor | 46 min |
| May 20, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Wilbarger | 42 min |
| May 20, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 13 min |
| May 19, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Custer, Dewey, Roger Mills, Washita | 62 min |
| May 19, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 30 min |
| May 19, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 62 min |
| May 19, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 40 min |
| May 19, 9:03 PM CDT | Special Weather Statement | OUN | Woodward | 27 min |
| May 19, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 59 min |
| May 19, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 56 min |
| May 19, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Custer, Washita | 63 min |
| May 19, 9:37 PM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| May 19, 10:08 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 67 min |
| May 19, 10:16 PM CDT | Special Weather Statement | OUN | Harmon | 29 min |
| May 19, 10:23 PM CDT | Special Weather Statement | OUN | Major | 37 min |
| May 19, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 54 min |
| May 19, 10:47 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 19, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 53 min |
| May 19, 11:19 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| May 19, 11:26 PM CDT | Special Weather Statement | OUN | Kiowa | 34 min |
| May 19, 11:50 PM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| May 19, 11:54 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 47 min |
| May 20, 12:13 AM CDT | Special Weather Statement | OUN | Caddo | 32 min |
| May 20, 12:20 AM CDT | Special Weather Statement | OUN | Washita | 25 min |
| May 20, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 36 min |
| May 20, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Washita | 67 min |
| May 20, 12:48 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 57 min |
| May 20, 1:21 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 37 min |
| May 20, 1:44 AM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| May 20, 1:59 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 31 min |
| May 20, 2:07 AM CDT | Special Weather Statement | OUN | Grady | 38 min |
| May 20, 2:42 AM CDT | Special Weather Statement | OUN | Caddo, Grady | 48 min |
| May 20, 3:15 AM CDT | Special Weather Statement | OUN | Garvin | 30 min |
| May 20, 3:34 AM CDT | Special Weather Statement | OUN | Grady | 41 min |
| May 20, 3:35 AM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| May 20, 4:08 AM CDT | Special Weather Statement | OUN | Seminole | 37 min |
| May 20, 4:28 AM CDT | Special Weather Statement | OUN | Garvin | 32 min |
| May 20, 4:35 AM CDT | Special Weather Statement | OUN | Seminole | 25 min |
| May 20, 5:03 AM CDT | Special Weather Statement | OUN | Caddo | 27 min |
| May 20, 5:18 AM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 3 hr |
| May 20, 5:30 AM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| May 20, 8:23 AM CDT | Special Weather Statement | OUN | Stephens | 37 min |
| May 20, 9:03 AM CDT | Special Weather Statement | OUN | Carter | 27 min |
| May 20, 10:13 AM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| May 20, 10:55 AM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| May 20, 11:22 AM CDT | Special Weather Statement | OUN | Canadian | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.